# SDR CALA2023020100300

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 89,966 hours, 34,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Condition: None
- Location: R/H Overwing Exi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK: {A3NB-33-3-6012} - TEST FAULTS EPSU BATTERY EMER R. REPLACED BATTERY AT R/H OVERWING EXIT REF AMM TASK 33-51-38-400-002-A. TEST GOOD REF AMM TASK 33-51-00-710-001-A.
